# SDR MASA2022050500132

- Difficulty date: May 5, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 41,380 hours, 33,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GLY SVC DR EMR EXIT SGN LITE BLBS INOP. RELAMP, OPS CHECK GOOD.
